# SDR DHL2003805501

- Difficulty date: August 13, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,897 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM LWR SECTION CLIP 0.500 CRACKED, STA 960.000.  REMOVED CRACKED CLIP IAW SRM 51-1-20D PG 21.  FABRICATED CLIP (EXTRUSION LS4031) IAW SRM 53-2-0 PG 2E, 2F.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW CLIP ON KEEL BEAM, STA 960.000 IAW SRM 53-2-0 PG 2E, 2F SRM 51-1-20D PG 9.
